Whatsapp 0334-1283378 Cash on Delivery All over Pakistan.

Lemsip Max Cold & Flu 16s

In Stock Unavailable

Regular price Rs.3,190.00 |  Save Rs.-3,190.00 (Liquid error (sections/product-template.liquid line 176): divided by 0% off)

Product Details

Imported from UK

Packing Size: 20 Pastilles

 

Lemsip Max Cold & Flu Capsules contain 3 active ingredients to help fight off headaches, fever, body aches, sore throats and a blocked nose.

These capsules are a high strength, non-drowsy capsule that are designed to provide relief from cold and flu symptoms such as blocked nose, headache, fever and sore throats.

Dosage:

Adults and children over 12 years: Two capsules to be taken every four hours when needed. No more than eight capsules in 24 hours.

Contains:

Each capsule contains Paracetamol 500mg, Caffeine 25mg and Phenylephrine hydrochloride 6.1mg.

Caution:

Not suitable for children under 12 years...Do not use during pregnancy. Avoid alcohol. Do not use if you suffer from high blood pressure or heart disease. Do not use if you are taking MAOI drugs or within two weeks of stopping MAOI drugs. If you are unsure, speak to your pharmacist before using. Use with care if severe kidney or liver problems. Do not take other paracetamol containing products at the same time as this medicine.


Delivery Time

4 - 5 Working Days

Return & Exchange Policy

14 Days Return or Exchange Policy.

Reviews

Recently Viewed Products

Lemsip Max Cold & Flu 16s

What are you looking for?

Your cart